# SDR SWAA2025072985366

- Difficulty date: June 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241BF HAS DELAMINATION.  DUE TO THE EXTENT OF DAMAGE, REPLACED THE FLOOR PANEL 241BF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-42A ITEM 65.
